MAUDE Adverse Event Report: GYRUS ACMI, INC. SLIMLINE URETEROSCOPE,15CM

GYRUS ACMI, INC. SLIMLINE URETEROSCOPE,15CM
Model Number MRO-715A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer date: the device was manufactured in june 2016 based on the three-digit lot number.The specific date could not be determined with that information.During inspection and testing, the customer¿s complaint was confirmed, they were unable to pass guide wire into the forceps channel.A review of the device history record found no deviations that could have caused or contributed to the reported event.The device shipped according to specifications.A definitive root cause of the reported issue could not be identified.Section 3.0 of the device ifu ( instructions for use_99-1088_fg) recommends performing operation tests, including working channel testing, before using the device: "perform the following before using the instrument¿do not use if damage is found;" ".Ensure that irrigant flows freely, and that accessories pass easily, through the working channel." (page 7).During inspection and testing the following was also found: stains on the eye cup and a cloudy image.Per the legal manufacturer, these device defects have no potential to cause or contribute to death or serious injury if the malfunctions were to recur.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported to olympus that during reprocessing a blockage was discovered in the working channel.There were no reports of patient harm associated with this event.The subject device was sent back to olympus for evaluation.During inspection and testing the following was found: unable to pass guide wire into the forceps channel.This report is being submitted for the malfunction found during evaluation (unable to pass guide wire into the forceps channel).

Brand Name
SLIMLINE URETEROSCOPE,15CM
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
GYRUS ACMI, INC.
93 north pleasant st.
norwalk OH 44857
Manufacturer (Section G)
GYRUS ACMI, INC.
93 north pleasant st.
norwalk OH 44857
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581-4003
5082077661
MDR Report Key16368991
Report Number1519132-2023-00008
Device Sequence Number6757098
Product Code FGB
UDI-Device Identifier00821925010970
UDI-Public00821925010970
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K012758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRO-715A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown